# SDR IPXA2020092260503

- Difficulty date: September 21, 2020
- Submitted: September 23, 2020
- Operation: Air carrier
- Aircraft: N260UP
- Make and model: Doug MD-11F
- Aircraft serial: 48418
- Aircraft time: 81,023 hours, 16,930 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Indicator
- Condition: False Indication
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA DIVERSION EMERG DECLARED AS PRECAUT, NOT USED.  DURING AFTER TAKE-OFF CHECKLIST RT OB FLAP AT 4 DEG-FLAPS RETRACTED.  INBOARD FLAP AT 0 DEF FLAPS RETRACTED.  INTERMITTANT SYNOPTIC ALWAYS SHOWED OB-4 DEG.  INSPECTED FLAPS & TRACKS, NO DAMAGE FOUND.  OPERATED NORMAL.  DEFERRED FLAP POSITION INDICATION, PER MEL 27-54-1 M720731 OPENED.REVERSED DMP 27-54-1.  PERFORMED OPS CHECK OF FLAP SYSTEM, IAW AMM 27-50-00.  OPS CHECK GOOD.  LG 429253/1 LUBED LT & RT WING INBOARD & OUTBOARD FLAPS, IAW AMM 12-24-05, PERF OPS CHK OF FLAP SYS, IAW AMM 27-50-00.  OPS CK GOOD FLAPS WITHIN LIMITS.  PERF FIM 27-50-09-00 NO FAULTS FOUND, SYS OK.  THIS CLEARS M720731.
